(p, q)-Growth of Entire Harmonic Functions in R^n in Terms of Approximation Errors

Authors

  • Devendra Kumar Al Baha University
  • Rifaqat Ali Department of Mathematics, College of Science, King Khalid University, 9004 Abha, Kingdom of Saudi Arabia,

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i2.3373

Keywords:

Entire harmonic function, approximation errors, n-dimensional spaces,

Abstract

The relationship between the generalized growth parameters of an entire harmonic
function in space Rn, n ≥ 3, with the rate of its best harmonic polynomial approximation error and ratios of these errors of functions harmonic in the ball of radius R has been studied.

Author Biography

Rifaqat Ali, Department of Mathematics, College of Science, King Khalid University, 9004 Abha, Kingdom of Saudi Arabia,

Downloads

How to Cite

Kumar, D., & Ali, R. (2019). (p, q)-Growth of Entire Harmonic Functions in R^n in Terms of Approximation Errors. European Journal of Pure and Applied Mathematics, 12(2), 486–498. https://doi.org/10.29020/nybg.ejpam.v12i2.3373